# SDR Z5FA051510N401CS1

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N401CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0030
- Aircraft time: 4,329 hours, 3,217 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359717
- Part serial: 0467
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 421 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEVEN MILES OUT, ON APPROACH, CREW NOTICED BAGGAGE SMOKE ANNUNCIATION, AFTER RUNNING AFM EMERGENCY CHECK LIST, CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  AFTER TOUCHDOWN CREW STOPPED ACFT ON TAXIWAY.  FIRE RESCUE PERSONNEL INSPECTED ACFT AND COULD FIND NO EVIDENCE OF SMOKE OR FIRE OR CAUSE FOR THE WARNING INDICATION EXCEPT CONDENSATION IN FWD BAGGAGE COMPARTMENT.  ON-SITE MX INSPECTED SMOKE DETECTION SYS, CLEANED ALL DETECTOR CONNECTORS AND COULD NOT DUPLICATE DISCREPANCY. MX COORDINATOR REQUESTED FOR REPLACEMENT OF THE FWD SMOKE DETECTOR. ITEM REPLACED AS PRECAUTIONARY ACTION. SYS TESTED SATISFACTORY BY MX PERSONNEL AND ACFT WAS RETURNED TO SERVICE.
